# SDR SWIA202158768

- Difficulty date: March 9, 2021
- Submitted: June 15, 2021
- Operation: Air carrier
- Aircraft: N904EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7628
- Aircraft time: 41,662 hours, 38,387 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R350313
- Condition: Corroded
- Location: Bs 559-621
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT LBL27 HAS MULTIPLE SPOTS OF CORROSION FROM FS559.00+80 TO FS621.00     (C-CHECK RO 6/11/2021)    BLENDED  FLOORBEAM CORROSION AT LBL27 FS559.00 TO FS621.00 IAW REO 601R-53-00-005 REV B DATED 2011-01-06.  CORROSION FOUND OUT OF LIMITS.  REMOVED AND REPLACED LBL27 FLOOR BEAM IAW CRJ-200 SRM TASKS 51-40-11, 51-42-21 AND 51-42-22 REV. 38B DATED 25 NOV 2020.  COMPLETED TASK CARD 51-900-1003-SKY AND ATTACHED COMPLETED FORM M-337.  NO WEIGHT CHANGE REQUIRED.  SEE CONTINUE CARD FOR WORK PERFORMED.
